×

zbMATH — the first resource for mathematics

Elementary statements over large algebraic fields. (English) Zbl 0235.12104

MSC:
12F10 Separable extensions, Galois theory
14G05 Rational points
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] James Ax, Solving diophantine problems modulo every prime, Ann. of Math. (2) 85 (1967), 161 – 183. · Zbl 0239.10032
[2] James Ax, The elementary theory of finite fields, Ann. of Math. (2) 88 (1968), 239 – 271. · Zbl 0195.05701
[3] T. Frayne, A. C. Morel, and D. S. Scott, Reduced direct products, Fund. Math. 51 (1962/1963), 195 – 228. · Zbl 0108.00501
[4] Willem Kuyk, Generic approach to the Galois embedding and extension problem, J. Algebra 9 (1968), 393 – 407. · Zbl 0183.04005
[5] Willem Kuyk, Extensions de corps hilbertiens, J. Algebra 14 (1970), 112 – 124. · Zbl 0211.38601
[6] Serge Lang, Diophantine geometry, Interscience Tracts in Pure and Applied Mathematics, No. 11, Interscience Publishers (a division of John Wiley & Sons), New York-London, 1962. · Zbl 0115.38701
[7] Serge Lang, Algebra, Addison-Wesley Publishing Co., Inc., Reading, Mass., 1965. · Zbl 0193.34701
[8] André Weil, Variétés abéliennes et courbes algébriques, Actualités Sci. Ind., no. 1064 = Publ. Inst. Math. Univ. Strasbourg 8 (1946), Hermann & Cie., Paris, 1948 (French). · Zbl 0037.16202
[9] André Weil, Foundations of Algebraic Geometry, American Mathematical Society Colloquium Publications, vol. 29, American Mathematical Society, New York, 1946. · Zbl 0063.08198
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.